# SDR SWIA200312159

- Difficulty date: July 1, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 6,850 hours, 5,443 cycles
- Engine: Ge CF343B1
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 428853
- Part serial: 635
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Part time: 6,832 hours, 5,375 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT (ANTISKID INBD ANTISKID OUTBOARD) YELLOW MESSAGES ILLUMINATED - QRH COMPLIED WITH - MESSAGES WOULD NOT EXTINGUISH.  BOTH LEFT SIDE MAIN LANDING GEAR TIRES FAILED ON LANDING.  FOUND LEFT AND RIGHT ANTISKID CB'S POPPED.  RESET CB'S AS REQUIRED IAW MM 32-44-00.  OUTBOARD CHECKS GOOD, IB CHECKS BAD.  REMOVED AND REPLACED ANTI-SKID CONTROL UNIT IAW 32-44-06.  OPS CHECK GOOD.
